So, lately my depression has seemed to rob me of most of my motivation and I'm having a hard time doing things for my college classes. I just recently got my antidepressant dosage doubled from 25 to 5o mg so its still a small dose...don't know if this will affect anything, though. All I want to do is stay at home and watch tv or play video games, but when I do my anxiety (I've also got generalized anxiety) kicks in and scares me to death making me think i'm going to fail my class if I don't do my "one" assignment. This feels really sh*tty and I want to stop being like this... Is there anything I can do, but try and use utter willpower to keep my grades up?
Depression causing a lack of motivation
My pet bird died yesterday, and I was really attached to it. This has impacted my depression and has made things worse. All of this stress and anxiety is causing me to have thoughts of self-harming again, and I really really don't want to relapse... I don't know what to do anymore...I've got an hour until my assignment is due and I feel like I've done it all wrong. I took an extra antidepressant pill a few hours ago hoping it would help but it has not. I have this weird feeling in my throat and I feel like I can't do anything. And on top of everything else, I came out as gay at my highschool recently, and I found out that people were making fun of me behind my back in my Spanish class...people I considered nice. I feel like such an idiot, having no idea what was happening...They called me a "faggot", "a disappointment", "a Mistake" and they said that my mother had raised me wrong. and after finally getting my haircut (I hadn't in forever because of my anxiety) they said it looked like my mom had cut it. I have so much anxiety about my hair and me and my counselor are starting to think its pretty close to body dysmorphia. What they said crushed the little crumbs of self confidence I had to spare. I just want to stop school, to stop everything.....
Hi, Derpcat1648, you are welcome here.
You probably know that antidepressants usually take up to six weeks to work, so you may still have to wait to see if the increase in dose helps. And, as you found, taking an extra pill doesn't give any short-term benefit.
But the increase in dose should also help your anxiety. Sometimes it takes some time to find the right medication and the right dose that works for you.
But try to hang on for better days, which will come. Don't try to do too much, but instead, try each day to make some progress. You have achieved something today--you got an assignment done under very difficult circumstances. That's an achievement! A little progress each day will add up surprisingly.
Those students at school don't sound like people anyone would want as friends. But am I interpreting the situation correctly, that in a year or so you plan to be in college? College is a much bigger world, with a better ethos, where the little cliques of school are seen as very little and unimportant, and everyone makes a new start in a world of a lot more diversity. But the same is true of the world at large. It's a very big place with a lot of niches for all sorts of people.
Hello, friend. I hope you are much better now. During the depression, I do not want to do absolutely anything, it's normal. I understand you.
Thank u, Ineligible.